Alert archive / Washington / Wind Advisories in 2006
Wind Advisory 11, NWS Spokane, WA
NWS Spokane, WA issued this wind advisory at Nov 12, 2006, 3:17 PM PST for 9 counties in Washington; 5 counties in Idaho. It took effect at Nov 13, 2006, 4:00 AM PST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Nov 12, 2006, 3:17 PM PST (23:17 UTC)
- In effect from
- Nov 13, 2006, 4:00 AM PST
- Expired
- Nov 13, 2006, 2:47 PM PST
- In force
- 11 hr
- Issued by
- NWS Spokane, WA
Counties Benewah County, ID, Kootenai County, ID, Latah County, ID, Lewis County, ID, Nez Perce County, ID, Adams County, WA, Asotin County, WA, Douglas County, WA, Garfield County, WA, Grant County, WA, Lincoln County, WA, Okanogan County, WA, Spokane County, WA, Whitman County, WA
The radar
The Spokane radar (KOTX), 65 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 11.3 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 747 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KOTX 122317 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 317 PM PST SUN NOV 12 2006 ...WINDY CONDITIONS TO DEVELOP OVER THE REGION... .A STRONG PACIFIC STORM SYSTEM WILL CREATE WINDY AND GUSTY CONDITIONS OVER MUCH OF EASTERN WASHINGTON AND NORTH IDAHO ON MONDAY. IDZ002-003-026-027-WAZ032>036-130730- /O.NEW.KOTX.WI.Y.0011.061113T1800Z-061114T0200Z/ COEUR DALENE AREA-IDAHO PALOUSE-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... MOSCOW...LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER... CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO...QUINCY... RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR... GRAND COULEE...COULEE CITY...SPOKANE 317 PM PST SUN NOV 12 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM PST MONDAY. A STRONG PACIFIC STORM SYSTEM WILL BRING WINDY CONDITIONS TO MUCH OF EASTERN WASHINGTON AND NORTH IDAHO MONDAY. EXPECT SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH ESPECIALLY ON EXPOSED BENCHES AND PRAIRIES. WINDS WILL GRADUALLY DECREASE LATE MONDAY...BUT REMAIN BREEZY INTO THE EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
6 follow-up statements
000 WWUS76 KOTX 130617 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1017 PM PST SUN NOV 12 2006 ...WINDY CONDITIONS TO DEVELOP OVER THE REGION... .A STRONG PACIFIC STORM SYSTEM WILL CREATE WINDY AND GUSTY CONDITIONS OVER MUCH OF EASTERN WASHINGTON AND NORTH IDAHO ON MONDAY. IDZ002-003-026-027-WAZ032>036-131430- /O.EXT.KOTX.WI.Y.0011.061113T1200Z-061114T0200Z/ COEUR DALENE AREA-IDAHO PALOUSE-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... MOSCOW...LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER... CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO...QUINCY... RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR... GRAND COULEE...COULEE CITY...SPOKANE 1017 PM PST SUN NOV 12 2006 ...WIND ADVISORY NOW IN EFFECT FROM 4 AM TO 6 PM PST MONDAY... A STRONG PACIFIC STORM SYSTEM WILL BRING WINDY CONDITIONS TO MUCH OF EASTERN WASHINGTON AND NORTH IDAHO BEGINNING EARLY MONDAY MORNING AND CONTINUING THROUGH THE DAY. EXPECT SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH ESPECIALLY ON EXPOSED BENCHES AND PRAIRIES. WINDS WILL GRADUALLY DECREASE LATE MONDAY...BUT REMAIN BREEZY INTO THE EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KOTX 131218 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 418 AM PST MON NOV 13 2006 ...WINDY CONDITIONS TO DEVELOP OVER THE REGION... .A STRONG PACIFIC STORM SYSTEM WILL CREATE WINDY AND GUSTY CONDITIONS OVER MUCH OF EASTERN WASHINGTON AND NORTH IDAHO ON MONDAY. IDZ003-WAZ033-132030- /O.UPG.KOTX.WI.Y.0011.000000T0000Z-061114T0200Z/ /O.NEW.KOTX.HW.W.0001.061113T1218Z-061113T2100Z/ IDAHO PALOUSE-WASHINGTON PALOUSE- INCLUDING THE CITIES OF...MOSCOW...PULLMAN 418 AM PST MON NOV 13 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 1 PM PST THIS AFTERNOON BELOW 3000 FEET... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A HIGH WIND WARNING BELOW 3000 FEET...WHICH IS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. A STRONG PACIFIC STORM SYSTEM WILL BRING WINDY CONDITIONS TO MUCH OF EASTERN WASHINGTON AND NORTH IDAHO BEGINNING EARLY THIS MORNING AND CONTINUING THROUGH THE AFTERNOON. EXPECT SUSTAINED WINDS OF 40 TO 45 MPH WITH GUSTS 55 TO 65 MPH ESPECIALLY ON EXPOSED BENCHES AND PRAIRIES. WINDS WILL GRADUALLY DECREASE LATE THIS AFTERNOON... BUT REMAIN BREEZY INTO THE EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ IDZ002-026-027-WAZ032-034>036-132030- /O.CON.KOTX.WI.Y.0011.000000T0000Z-061114T0200Z/ COEUR DALENE AREA-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES- LOWER GARFIELD AND ASOTIN COUNTIES-MOSES LAKE AREA- UPPER COLUMBIA BASIN-SPOKANE AREA- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER... CLARKSTON...MOSES LAKE...EPHRATA...OTHELLO...QUINCY...RITZVILLE... COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR...GRAND COULEE... COULEE CITY...SPOKANE 418 AM PST MON NOV 13 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. A STRONG PACIFIC STORM SYSTEM WILL BRING WINDY CONDITIONS TO MUCH OF EASTERN WASHINGTON AND NORTH IDAHO BEGINNING EARLY MONDAY MORNING AND CONTINUING THROUGH THE DAY. EXPECT SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH ESPECIALLY ON EXPOSED BENCHES AND PRAIRIES. WINDS WILL GRADUALLY DECREASE LATE MONDAY... BUT REMAIN BREEZY INTO THE EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KOTX 131247 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 447 AM PST MON NOV 13 2006 ...WINDY CONDITIONS TO DEVELOP OVER THE REGION... .A STRONG PACIFIC STORM SYSTEM WILL CREATE WINDY AND GUSTY CONDITIONS OVER MUCH OF EASTERN WASHINGTON AND NORTH IDAHO ON MONDAY. IDZ002-WAZ036-132100- /O.UPG.KOTX.WI.Y.0011.000000T0000Z-061114T0200Z/ /O.EXA.KOTX.HW.W.0001.000000T0000Z-061113T2100Z/ COEUR DALENE AREA-SPOKANE AREA- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... SPOKANE 447 AM PST MON NOV 13 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 1 PM PST THIS AFTERNOON BELOW 3000 FEET... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A HIGH WIND WARNING BELOW 3000 FEET...WHICH IS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. A STRONG PACIFIC STORM SYSTEM WILL BRING WINDY CONDITIONS TO MUCH OF EASTERN WASHINGTON AND NORTH IDAHO BEGINNING THIS MORNING AND CONTINUING THROUGH EARLY AFTERNOON. EXPECT SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS OF 55 TO 60 MPH ESPECIALLY ON EXPOSED BENCHES AND PRAIRIES. WINDS WILL GRADUALLY DECREASE LATE MONDAY... BUT REMAIN BREEZY INTO THE EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ IDZ003-WAZ033-132100- /O.CON.KOTX.HW.W.0001.000000T0000Z-061113T2100Z/ IDAHO PALOUSE-WASHINGTON PALOUSE- INCLUDING THE CITIES OF...MOSCOW...PULLMAN 447 AM PST MON NOV 13 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON BELOW 3000 FEET... A HIGH WIND WARNING BELOW 3000 FEET REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. A STRONG PACIFIC STORM SYSTEM WILL BRING WINDY CONDITIONS TO MUCH OF EASTERN WASHINGTON AND NORTH IDAHO BEGINNING EARLY THIS MORNING AND CONTINUING THROUGH THE AFTERNOON. EXPECT SUSTAINED WINDS OF 40 TO 45 MPH WITH GUSTS 55 TO 65 MPH ESPECIALLY ON EXPOSED BENCHES AND PRAIRIES. WINDS WILL GRADUALLY DECREASE LATE THIS AFTERNOON... BUT REMAIN BREEZY INTO THE EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ IDZ026-027-WAZ032-034-035-132100- /O.CON.KOTX.WI.Y.0011.000000T0000Z-061114T0200Z/ LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES- LOWER GARFIELD AND ASOTIN COUNTIES-MOSES LAKE AREA- UPPER COLUMBIA BASIN- INCLUDING THE CITIES OF...LEWISTON...KAMIAH...CRAIGMONT... NEZPERCE...WINCHESTER...CLARKSTON...MOSES LAKE...EPHRATA... OTHELLO...QUINCY...RITZVILLE...COULEE DAM...ODESSA... ELECTRIC CITY...WILBUR...GRAND COULEE...COULEE CITY 447 AM PST MON NOV 13 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. A STRONG PACIFIC STORM SYSTEM WILL BRING WINDY CONDITIONS TO MUCH OF EASTERN WASHINGTON AND NORTH IDAHO BEGINNING EARLY MONDAY MORNING AND CONTINUING THROUGH THE DAY. EXPECT SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH ESPECIALLY ON EXPOSED BENCHES AND PRAIRIES. WINDS WILL GRADUALLY DECREASE LATE MONDAY... BUT REMAIN BREEZY INTO THE EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KOTX 131834 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1034 AM PST MON NOV 13 2006 WAZ034-035-131945- /O.CAN.KOTX.WI.Y.0011.000000T0000Z-061114T0200Z/ MOSES LAKE AREA-UPPER COLUMBIA BASIN- INCLUDING THE CITIES OF...MOSES LAKE...EPHRATA...OTHELLO... QUINCY...RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY... WILBUR...GRAND COULEE...COULEE CITY 1034 AM PST MON NOV 13 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE WIND ADVISORY. STRONG UPPER LEVEL WINDS ARE NO LONGER TRANSLATING DOWN TO THE SURFACE OVER THE COLUMBIA BASIN AND MOSES LAKE AREA. AS A RESULT SURFACE WINDS HAVE DECREASED SUBSTANTIALLY THIS MORNING. CURRENT AND EXPECTED SOUTHWEST WINDS OF 10 TO 20 MPH ARE BELOW ADVISORY CRITERIA...THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. $$ IDZ002-003-WAZ033-036-132100- /O.CON.KOTX.HW.W.0001.000000T0000Z-061113T2100Z/ COEUR DALENE AREA-IDAHO PALOUSE-WASHINGTON PALOUSE-SPOKANE AREA- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... MOSCOW...PULLMAN...SPOKANE 1034 AM PST MON NOV 13 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON BELOW 3000 FEET... A HIGH WIND WARNING BELOW 3000 FEET REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. A POWERFUL PACIFIC STORM SYSTEM BROUGHT STRONG WINDS TO MUCH OF EASTERN WASHINGTON AND NORTH IDAHO THIS MORNING. WIND GUSTS REPORTED WITH THIS SYSTEM WERE AS HIGH AS 58 MPH AT FAIRCHILD AIR FORCE BASE AND 71 MPH JUST SOUTH OF MOSCOW IDAHO WHICH WAS REPORTED BY THE DEPARTMENT OF HIGHWAYS. WINDS HAVE NOW DECREASED TO THE 25 TO 35 MPH RANGE WITH GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ IDZ026-027-WAZ032-140200- /O.CON.KOTX.WI.Y.0011.000000T0000Z-061114T0200Z/ LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES- LOWER GARFIELD AND ASOTIN COUNTIES- INCLUDING THE CITIES OF...LEWISTON...KAMIAH...CRAIGMONT... NEZPERCE...WINCHESTER...CLARKSTON 1034 AM PST MON NOV 13 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. A STRONG PACIFIC STORM SYSTEM CONTINUES TO KEEP WINDY CONDITIONS OVER LEWISTON AND CLARKSTON AREA AND SOUTHERN NEZ PERCE COUNTY TODAY. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH ESPECIALLY ON EXPOSED BENCHES AND PRAIRIES WILL CONTINUE. WINDS WILL GRADUALLY DECREASE LATE TODAY... BUT REMAIN BREEZY INTO THE EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KOTX 132112 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 112 PM PST MON NOV 13 2006 IDZ002-003-WAZ033-036-132215- /O.EXP.KOTX.HW.W.0001.000000T0000Z-061113T2100Z/ COEUR DALENE AREA-IDAHO PALOUSE-WASHINGTON PALOUSE-SPOKANE AREA- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... MOSCOW...PULLMAN...SPOKANE 112 PM PST MON NOV 13 2006 ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. SOUTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS TO 45 MPH BLOWING ACROSS THE SPOKANE AND COEUR D ALENE AREA DOWN TO THE WASHINGTON AND IDAHO PALOUSE THIS AFTERNOON ARE EXPECTED TO DECREASE THROUGH THE AFTERNOON AND EVENING. AS THESE WINDS ARE CURRENTLY BELOW WARNING CRITERIA THE HIGH WIND WARNING HAS EXPIRED. $$ IDZ026-027-WAZ032-140200- /O.CON.KOTX.WI.Y.0011.000000T0000Z-061114T0200Z/ LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES- LOWER GARFIELD AND ASOTIN COUNTIES- INCLUDING THE CITIES OF...LEWISTON...KAMIAH...CRAIGMONT... NEZPERCE...WINCHESTER...CLARKSTON 112 PM PST MON NOV 13 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. A STRONG PACIFIC STORM SYSTEM CONTINUES TO KEEP WINDY CONDITIONS OVER LEWISTON AND CLARKSTON AREA AND SOUTHERN NEZ PERCE COUNTY TODAY. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH ESPECIALLY ON EXPOSED BENCHES AND PRAIRIES WILL CONTINUE. WINDS WILL GRADUALLY DECREASE LATE TODAY... BUT REMAIN BREEZY INTO THE EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KOTX 132247 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 247 PM PST MON NOV 13 2006 IDZ026-027-WAZ032-140000- /O.CAN.KOTX.WI.Y.0011.000000T0000Z-061114T0200Z/ LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES- LOWER GARFIELD AND ASOTIN COUNTIES- INCLUDING THE CITIES OF...LEWISTON...KAMIAH...CRAIGMONT... NEZPERCE...WINCHESTER...CLARKSTON 247 PM PST MON NOV 13 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED SUBSTANTIALLY ACROSS THE AREA TO AROUND SOUTHWEST AT 10 TO 25 MPH. AS THESE WINDS ARE BELOW WARNING CRITERIA THE HIGH WIND WARNING HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this wind advisory went out at Nov 12, 2:30 PM PST, 47 minutes earlier.
Area forecast discussion, Nov 12, 2:30 PM PST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
230 PM PST SUN NOV 12 2006
.SYNOPSIS...A SERIES OF PACIFIC STORM SYSTEMS WILL MOVE THROUGH
THE REGION THROUGH NEXT WEEK. EXPECT WET AND COOL CONDITIONS
TO CONTINUE.
&&
.DISCUSSION...
TONIGHT AND MONDAY...ALL EYES ON THE STRONG AND DYNAMIC PACIFIC
STORM ON SATTELITE RAMMING THE PACIFIC COAST THIS AFTERNOON. MODELS
HAVE HAD SOME TROUBLE INITIALIZING THE SURFACE LOW AND TRACKS OF
BOTH GFS AND NAM/WRF LOOK A BIT SUSPICIOUS. NAM SHOOTS THE LOW
THROUGH OREGON ON A SOUTHERLY TRACK WHILE GFS SENDS IT SHARPLY
NORTH INTO BC DURING THE NIGHT. SATELLITE HINTS...INCLUDING CURRENT
TRACK EXTRAPOLATION CORRECTED FOR A LIKELY TURN TO THE NORTH IN
RESPONSE TO THE BACKSIDE DIGGING WAVE SOUTHWEST OF THE QUEEN
CHARLOTTE ISLANDS...SUGGEST GFS HAS THE RIGHT IDEA...BUT NOT AS
TIGHT A TURN AS THE GFS INDICATES. THUS WILL BASE FORECAST
ON A CORRECTED EXPECTED LOW TRACK ROUGHLY FROM ASTORIA TO COLVILLE
DURING THE NIGHT AND MONDAY MORNING. THIS TRACK WILL PLACE THE
FORECAST AREA UNDER A STRONG ISENTROPIC PRECIPITATION SHIELD AIDED BY
DYNAMIC SUPPORT BY MUTUALLY SUPPORTING JET DIVERGENCE REGIONS ALOFT
AND FAVORABLE LOW LEVEL OROGRAPHIC ASCENT FIRST INTO THE CASCADES
THIS EVENING...THEN INTO THE MOUNTAINS NORTH AND EAST OF THE COLUMBIA
BASIN OVERNIGHT. THUS...THE EASY PART OF THE FORECAST CONCERNS THE
CURRENT HEAVY SNOW WARNINGS. THESE STILL LOOK ON TRACK WITH COPIOUS
LIFT AND MOISTURE AVAILABLE TO ACHIEVE HEAVY SNOW CRITERIA IN THE
MOUNTAINS...WITH LESSER BUT STILL SIGNIFICANT AMOUNTS OF WET SNOW
IN THE VALLEYS. HARD PART OF FORECAST IS PRECIPITATION TYPE AT
LOWER ELEVATION SPOTS WITH ALL INDICATIONS SUGGESTING A VERY
MARGINAL TEMPERATURE/DEW POINT COMBINATION FOR ACCUMULATING SNOW IN
THE WENATCHEE-OKANOGAN VALLEY CORRIDOR AND THE SPOKANE/COEUR
DALENE REGION. GIVEN A CORRECTION APPLIED TO THE CURRENT MARGINAL
FORECAST SOUNDINGS FOR THE CORRECTED SURFACE LOW TRACK...AND THE
OVERNIGHT PASSAGE OF THE SYSTEM...WILL HEDGE TOWARDS A WET...SLOPPY
SNOW EVENT AT SPOKANE/CDA WITH 1 TO 3 INCHES ACCUMULATION. SINCE
THIS EVENT WILL BE THE FIRST SIGNIFICANT SNOW DURING A MORNING
COMMUTE OF THE YEAR...WILL ISSUE A SNOW ADVISORY FOR THIS EVEN
THOUGH AMOUNTS MAY NOT ACHIEVE TECHNICAL CRITERIA OF 2 TO 4 INCHES.
IN THE OKANOGAN AND WENATCHEE VALLEYS CURRENT TEMP DEW POINTS
SUGGEST A NON ACCUMULATING MIX AT WENATCHEE...WITH THE POTENTIAL
FOR SOME DRY AIR TO ADVECT INTO OMAK IN THE EVENING LEADING TO A
SNOW EVENT OVERNIGHT. LIKE SPOKANE/CDA...AN INCH OR TWO ON THE
OKANOGAN VALLEY FLOOR BY MORNING IS PLAUSIBLE AND WILL ISSUE A SNOW
ADVISORY FOR THE OKANOGAN VALLEY BUT NOT WENATCHEE.
ALL OF THE ABOVE UNPLEASANTNESS WILL LIKELY OCCUR OVERNIGHT TONIGHT.
MONDAY PRESENTS A SHARP TRANSITION PERIOD AS A STRONG COLD
FRONT/DRY SLOT RIPS THROUGH THE REGION DRIVEN BY A 180 KNOT JET
STREAM. THIS WILL LIKELY LEAD TO AN ABRUPT END TO BASIN
PRECIPITATION FROM WEST TO EAST SOON AFTER SUNRISE...ASSISTED BY
STRONG DOWNSLOPE OFF THE CASCADES WHICH MAY ACTUALLY ALLOW SOME
SUNSHINE IN THE DEEP BASIN ZONES. STEADY SNOW WILL TAPER OFF INTO
LOCALLY HEAVY MOUNTAIN SNOW SHOWERS OVER THE NORTHEAST AND IDAHO
PANHANDLE MOUNTAINS AND ADD ADDITIONAL ACCUMULATIONS THROUGH THE
DAY. IN THE BASIN AS THE PRECIPITATION ENDS...THE WIND WILL
INCREASE. STRONG SURFACE LOW TRACKING ALONG THE CANADIAN BORDER WITH
A MODERATE TO STRONG GRADIENT DEVELOPING ACROSS THE BASIN WILL
PROMOTE SUSTAINED WINDS IN THE 30 MPH RANGE WITH GUST POTENTIAL TO
40 OR 50 MPH OVER EXPOSED LOCATIONS. THUS WILL ISSUE WIND ADVISORY
TO BEGIN AROUND 18Z AND LAST THROUGH THE REMAINDER OF THE DAY MONDAY
MAINLY OVER THE EASTERN BASIN ZONES WHERE STRONG GUST POTENTIAL
WILL BE GREATEST. THIS WELL MIXED SURFACE LAYER WILL ALLOW RATHER
MILD TEMPERATURES ACROSS THE LOWER ELEVATIONS MONDAY...AND LIKELY
MELT ANY OVERNIGHT SNOW ACCUMULATION. /FUGAZZI
MONDAY NIGHT THROUGH TUESDAY NIGHT...THIS PERIOD SHOULD BE
RELATIVELY BENIGN. THE PASSAGE OF THE SURFACE LOW AND ASSOCIATED COLD
FRONT WILL SLIDE TO THE EAST...LEAVING MAINLY POST-FRONTAL
OROGRAPHIC SHOWERS WITHIN THE UNSTABLE WNW FLOW. THE SHOWERS WILL
BE THE MOST ENHANCED FROM THE BLUE MOUNTAINS...ACROSS THE LOWER
PALOUSE INTO THE NRN PANHANDLE MOUNTAINS...AND THEN GRADUALLY
DECREASING OVERNIGHT. THERE IS A SLIM POSSIBILITY OF ENOUGH
INSTABILITY TO SPARK A ONE HIT WONDER OF THUNDER...ALTHOUGH DONT
FEEL IT WARRANTED TO MENTION IT AT THIS TIME AND WILL CONTINUE THE
SHOWER WORDING. SNOW LEVELS DROP TO THE VALLEYS OVERNIGHT WITH SNOW
SHOWERS LINGERING IN NORTH IDAHO INTO TUESDAY MORNING. THE WINDY
CONDITIONS WILL ALSO TAPER OFF MONDAY NIGHT AS PRESSURE GRADIENTS
DECREASE AND HIGH PRESSURE BUILDS IN TO THE REGION. WINDS WILL
DECOUPLE IN THE NORTHERN VALLEYS BY MORNING. THIS WITH PARTIAL
CLEARING WILL LEAD TO PATCHY FOG IN THE EARLY MORNING...SOME OF WHICH
WOULD BE FREEZING FOG BASED ON THE OVERNIGHT LOWS FORECAST. BY 18Z
TUESDAY...A WEAK RIDGE WILL BE OVER THE REGION WITH LIGHTER WINDS...
DIMINISHING FOG AND INCREASING HIGH CLOUDS. A WEAK IMPULSE WILL RIDE
OVER THE RIDGE TUESDAY AFTERNOON AND EVENING AND HELP ENHANCE THE
MOUNTAIN SHOWERS ESPECIALLY IN THE IDAHO PANHANDLE. THE NEXT STORM
SYSTEM WILL BE APPROACHING THE WEST COAST TUESDAY NIGHT. THE GFS AND
NAM HAVE SLOWED DOWN THE TIMING OF THIS SYSTEM WHILE AMPLIFYING THE
RIDGE. AS THE SURFACE LOW TRACKS INTO THE CENTRAL BC COAST...A WARM
FRONT WILL MOVE ACROSS THE NRN CASCADES BY LATE TUESDAY NIGHT. HAVE
ADDED SOME TIMING FOR THE TUESDAY NIGHT FORECAST...POINTING OUT THE
BEST CHANCE OF PCPN IN ACROSS CHELAN AND OKANOGAN COUNTIES. SNOW
LEVELS WILL AGAIN DROP TO THE VALLEY FLOORS INITIALLY...DUE TO WET
BULB COOLING. THERE IS THE POSSIBILITY OF MIXED PCPN LATE TUESDAY
NIGHT IN THE WENATCHEE AREA WITH SURFACE TEMPS BELOW FREEZING AND A
WARM LAYER OVERRIDING THE COLD AIR OVER THE EAST SLOPES. THE MAIN
BRUNT OF PCPN WILL BE DELAYED IN EXTREME ERN WA AND NORTH IDAHO FOR
TUESDAY NIGHT. /RFOX.
WEDNESDAY THROUGH NEXT WEEKEND...MODELS AND ENSEMBLES SHOWING
BETTER THAN NORMAL CONSENSUS THROUGH THE EXTENDED FORECAST PERIOD
WITH ONLY ONE MAJOR WAVE TO IMPACT THE CWA AFTER THE SEEMINGLY
ENDLESS SERIES OF SHORT WAVE DISTURBANCES OF THE PAST WEEK OR TWO.
THIS ONE MAJOR WAVE APPROACHES THE COAST BY WEDNESDAY MORNING.
AHEAD OF THE WAVE...MODEST ASCENT IN THE 290-300K LAYER BEGINS TO
IMPACT THE AREA FROM SOUTHWEST TO NORTHEAST GRADUALLY BY MORNING
WEDNESDAY. WITH GFS SOUNDINGS INDICATING SUBFREEZING BOUNDARY
LAYER AIR BEING TRAPPED IN THE OKANOGAN VALLEY AND WENATCHEE
AREAS...ALONG WITH MANY OF THE NORTHERN VALLEYS OF WASHINGTON AND
FAR NORTHERN IDAHO...AND WARM AIR PUSHING IN ABOVE THE SHALLOW
LAYER OF COLD AIR...BELIEVE THE POTENTIAL FOR ICING EXISTS ON
WEDNESDAY MORNING. FARTHER SOUTH AND EAST...THE BOUNDARY LAYER
SHOULD WARM SUFFICIENTLY AS COLD AIR WILL LIKELY GET SCOURED OUT
QUICKLY...BEFORE A GOOD WARM TONGUE DEVELOPS ALOFT...SO BELIEVE
ICING POTENTIAL IS MINIMAL. AS THE WARM FRONT CROSSES THE AREA
WEDNESDAY...SNOW LEVELS WILL RISE DRAMATICALLY DURING THE
AFTERNOON WEDNESDAY...AND MIXING POTENTIAL OF HIGHER MOMENTUM FROM
ALOFT WILL LIKELY INCREASE...YIELDING MUCH BREEZIER CONDITIONS.
THE COLD FRONT LOOKS TO BEAR DOWN ON THE AREA WEDNESDAY NIGHT AS
ISENTROPIC ASCENT CONTINUES OVER THE MOUNTAINS OF THE EASTERN HALF
OF THE CWA...WHILE THE WESTERN HALF OF THE CWA GOES WITH MORE
SHOWERY PRECIPITATION. SHOWERS WILL LIKELY QUICKLY SHUT OFF IN
THE BASIN BY THURSDAY MORNING AS SIGNIFICANT DOWNSLOPING REARS ITS
HEAD. SHORT WAVE RIDGING IS INDICATED TO BUILD INTO THE AREA
BEGINNING THURSDAY NIGHT AND THROUGH THE BULK OF THE REST OF THE
FORECAST PERIOD WITH GOOD AGREEMENT BETWEEN GFS...ECMWF...CANADIAN
GLOBAL...NCEP MEAN...AS WELL AS 14 OF 16 CANADIAN ENSEMBLE MEMBERS
INCLUDING ALL SEF MEMBERS. THEREFORE HAVE TRENDED POPS DOWN
SIGNIFICANTLY FROM CLIMO AND DECREASED CLOUD COVER...ESPECIALLY IN
THE BASIN.
FOR TEMPERATURES...STAYED JUST BELOW MEX GUIDANCE FOR THURSDAY WITH
SIGNIFICANT CLOUDS LIKELY LIMITING OUR WARMING POTENTIAL. FOR
FRIDAY AND BEYOND...ALLOWED TEMPERATURES TO TREND ABOVE MEX AS
RIDGING BEGINS TO BUILD INTO THE AREA...EVEN THOUGH TEMPERATURES
AT 850 MB HARDLY GET ABOVE 0C. /FRIES
&&
.AVIATION...
MVFR CIGS WITH SNOW ABOVE 3K FT AGL/RAIN BELOW AND MT
OBSCURATIONS WITH LCL IFR CIGS WILL CONTINUE NEAR THE CASCADE
CREST AND N/E OF KCQV- KCOE- 40W KLWS. EXPECT IMPROVING
CONDITIONS AFTER 02Z IN NE WA/N IDAHO. GUSTY WINDS WILL PREVAIL FROM
THE BASIN TO KGEG-KPUW- KLWS THROUGH THE AFTERNOON. THE NEXT STORM
SYSTEM WILL ARRIVE THIS EVENING TO THE EAST SLOPES OF THE
CASCADES..AND THEN SPREAD ACROSS THE FORECAST AREA OVERNIGHT.
ANTICIPATE WIDESPREAD MVFR CONDITIONS WITH SNOW LEVELS REACHING
THE VALLEY FLOORS OVERNIGHT...AREAS OF IFR CONDS AND MT
OBSCURATIONS. STRONG GUSTY WINDS WILL DEVELOP BY 18Z MONDAY IN THE
BASIN. RFOX.
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 33 46 28 41 27 47 / 100 80 30 0 40 100
COEUR DALENE 33 45 30 40 30 45 / 100 80 40 10 30 100
PULLMAN 35 47 31 42 31 50 / 100 80 50 10 20 70
LEWISTON 40 51 36 46 35 54 / 80 60 50 10 20 60
COLVILLE 32 38 26 41 24 47 / 100 80 20 0 50 90
SANDPOINT 32 40 29 39 29 42 / 100 100 60 10 40 100
KELLOGG 33 43 31 40 32 42 / 100 100 60 40 30 90
MOSES LAKE 36 49 31 46 29 54 / 100 20 10 0 60 60
WENATCHEE 35 46 30 44 31 47 / 100 20 10 0 60 80
OMAK 33 46 26 41 27 49 / 100 20 10 0 80 90
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...HEAVY SNOW WARNING UNTIL 4 PM MONDAY FOR NORTHERN PANHANDLE...
CENTRAL PANHANDLE MOUNTAINS.
SNOW ADVISORY FROM 10 PM SUNDAY TO 10 AM MONDAY FOR COEUR
DALENE AREA.
WIND ADVISORY FROM 10 AM TO 6 PM MONDAY FOR COEUR DALENE
AREA...IDAHO PALOUSE...LEWISTON AREA...LEWIS AND SOUTHERN NEZ
PERCE COUNTIES.
WA...WIND ADVISORY FROM 10 AM TO 6 PM MONDAY FOR LOWER GARFIELD AND
ASOTIN COUNTIES...WASHINGTON PALOUSE...MOSES LAKE AREA...
UPPER COLUMBIA BASIN...SPOKANE AREA.
SNOW ADVISORY FROM 10 PM SUNDAY TO 10 AM MONDAY FOR SPOKANE
AREA.
HEAVY SNOW WARNING UNTIL 4 PM MONDAY FOR NORTHEAST MOUNTAINS.
SNOW ADVISORY UNTIL 4 PM MONDAY FOR OKANOGAN HIGHLANDS.
HEAVY SNOW WARNING UNTIL 4 PM MONDAY FOR EAST SLOPES NORTHERN
CASCADES.
SNOW ADVISORY UNTIL 4 AM MONDAY FOR OKANOGAN VALLEY.
&&Hazardous weather outlook, Nov 12, 6:03 AM PST, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
603 AM PST SUN NOV 12 2006
WAZ038-131415-
OKANOGAN HIGHLANDS-
INCLUDING THE CITIES OF...REPUBLIC...INCHELIUM
603 AM PST SUN NOV 12 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
WASHINGTON.
THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
SNOW ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM PST
MONDAY.
PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
SEAWSWOTX /WWUS46 KOTX/
.DAY ONE...TODAY AND TONIGHT
THE NEXT IN A SERIES OF WEATHER SYSTEMS WILL BRING SNOW
SHOWERS TO THE FORECAST AREA TODAY. A MUCH STRONGER WEATHER
SYSTEM WILL EFFECT THE FORECAST AREA TONIGHT INTO MONDAY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THE UNSETTLED WET WEATHER WILL CONTINUE THROUGH THE FORECAST
PERIOD. THE NEXT STRONG PACIFIC STORM IS EXPECTED TO ARRIVE SUNDAY
EVENING. ANOTHER WET SYSTEM WILL MOVE IN TUESDAY NIGHT AND
WEDNESDAY.
IDZ001-004-WAZ037-131415-
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
NORTHEAST MOUNTAINS-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...ST. MARIES...KELLOGG...PINEHURST...OSBURN...
WALLACE...MULLAN...COLVILLE...DEER PARK...CHEWELAH...NEWPORT...
KETTLE FALLS
603 AM PST SUN NOV 12 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO
AND NORTHEAST WASHINGTON.
THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
HEAVY SNOW WARNING IN EFFECT UNTIL 4 PM PST MONDAY.
PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
SEAWSWOTX /WWUS46 KOTX/
.DAY ONE...TODAY AND TONIGHT
THE NEXT IN A SERIES OF WEATHER SYSTEMS WILL BRING SNOW
ACCUMULATIONS TO THE FORECAST AREA TODAY. A MUCH STRONGER WEATHER
SYSTEM WILL EFFECT THE FORECAST AREA TONIGHT INTO MONDAY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THE UNSETTLED WET WEATHER WILL CONTINUE THROUGH THE FORECAST
PERIOD. THE NEXT STRONG PACIFIC STORM IS EXPECTED TO ARRIVE SUNDAY
EVENING. A HEAVY SNOW WARNING HAS BEEN ISSUED FOR THIS SYSTEM.
ANOTHER WET SYSTEM WILL MOVE IN TUESDAY NIGHT AND WEDNESDAY.
WAZ042-131415-
EAST SLOPES NORTHERN CASCADES-
INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP
603 AM PST SUN NOV 12 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
WASHINGTON.
THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
HEAVY SNOW WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM
PST MONDAY.
PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
SEAWSWOTX /WWUS46 KOTX/
.DAY ONE...TODAY AND TONIGHT
THE NEXT IN A SERIES OF WEATHER SYSTEMS WILL BRING SNOW
SHOWERS TO THE FORECAST AREA TODAY. A MUCH STRONGER WEATHER
SYSTEM WILL EFFECT THE FORECAST AREA TONIGHT INTO MONDAY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THE UNSETTLED WET WEATHER WILL CONTINUE THROUGH THE FORECAST
PERIOD. THE NEXT STRONG PACIFIC STORM IS EXPECTED TO ARRIVE SUNDAY
EVENING. ANOTHER WET SYSTEM WILL MOVE IN TUESDAY NIGHT AND
WEDNESDAY.
IDZ002-003-026-027-WAZ031>036-041-043-044-131415-
COEUR DALENE AREA-IDAHO PALOUSE-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-WENATCHEE AREA-
OKANOGAN VALLEY-WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN...
MOSCOW...LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...
ANATONE...PEOLA...CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...
OTHELLO...QUINCY...RITZVILLE...COULEE DAM...ODESSA...
ELECTRIC CITY...WILBUR...GRAND COULEE...COULEE CITY...SPOKANE...
WENATCHEE...OMAK...OKANOGAN...BREWSTER...BRIDGEPORT...OROVILLE...
WATERVILLE...MANSFIELD
603 AM PST SUN NOV 12 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH
IDAHO...NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
ASHOWERS WILL DEVELOP TODAY. EXPECT ACCUMULATIONS GENERALLY BELOW
AN INCH ABOVE 2000 FEET.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THE UNSETTLED WET WEATHER WILL CONTINUE THROUGH THE FORECAST
PERIOD. THE NEXT STRONG PACIFIC STORM IS EXPECTED TO ARRIVE SUNDAY
NIGHT WITH ANOTHER WET SYSTEM FOR TUESDAY NIGHT AND WEDNESDAY.Nearby
Wind Advisories in Washington, 2006Wind Advisories in Idaho, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.